RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2009, Volume 21, Issue 2, Pages 112–125 (Mi dm1051)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials

M. I. Tikhomirova


Abstract: We prove the asymptotic normality of the number of absent noncontinuous chains (chains with gaps) of outcomes of independent trials. The asymptotic normality of the number of absent chains of identical outcomes, which has been proved for equiprobable outcomes, is proved in the nonequiprobable case.

DOI: https://doi.org/10.4213/dm1051

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2009, 19:3, 293–308

Bibliographic databases:

UDC: 519.2
Received: 12.02.2009

Citation: M. I. Tikhomirova, “Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials”, Diskr. Mat., 21:2 (2009), 112–125; Discrete Math. Appl., 19:3 (2009), 293–308

Citation in format AMSBIB
\Bibitem{Tik09}
\by M.~I.~Tikhomirova
\paper Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials
\jour Diskr. Mat.
\yr 2009
\vol 21
\issue 2
\pages 112--125
\mathnet{http://mi.mathnet.ru/dm1051}
\crossref{https://doi.org/10.4213/dm1051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2562232}
\elib{http://elibrary.ru/item.asp?id=20730291}
\transl
\jour Discrete Math. Appl.
\yr 2009
\vol 19
\issue 3
\pages 293--308
\crossref{https://doi.org/10.1515/DMA.2009.018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67849109757}


Linking options:
  • http://mi.mathnet.ru/eng/dm1051
  • https://doi.org/10.4213/dm1051
  • http://mi.mathnet.ru/eng/dm/v21/i2/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, V. P. Chistyakov, “Statisticheskii kriterii tipa kriteriya pustykh yaschikov”, Matem. vopr. kriptogr., 1:1 (2010), 101–108  mathnet  crossref
    2. V. P. Chistyakov, “Asymptotic normality of the number of values of $m$-dependent random variables which occur a given number of times”, Discrete Math. Appl., 21:1 (2011), 23–37  mathnet  crossref  crossref  mathscinet  elib
    3. M. I. Tikhomirova, V. P. Chistyakov, “Asimptoticheskaya normalnost chisla nepoyavivshikhsya znachenii $m$-zavisimykh sluchainykh velichin”, Matem. vopr. kriptogr., 2:1 (2011), 119–129  mathnet  crossref
    4. M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables”, Discrete Math. Appl., 24:5 (2014), 305–317  mathnet  crossref  crossref  mathscinet  elib
    5. V. P. Chistyakov, “On the asymptotic normality of the number of empty cells in a scheme of group allocation of particles”, Discrete Math. Appl., 24:6 (2014), 319–325  mathnet  crossref  crossref  mathscinet  elib  elib
    6. V. P. Chistyakov, “Ob asimptoticheskoi normalnosti chisla pustykh yacheek v odnoi skheme razmescheniya chastits komplektami”, Matem. vopr. kriptogr., 5:4 (2014), 129–138  mathnet  crossref
    7. M. I. Tikhomirova, V. P. Chistyakov, “On the asymptotic normality of some sums of dependent random variables”, Discrete Math. Appl., 27:2 (2017), 123–129  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:259
    Full text:103
    References:43
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020